Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 18, 2014, 4:02 PM EDT for Bartow County, Gordon County, Georgia. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 18, 2014, 5:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Atlanta, GA
Counties Bartow County, GA, Gordon County, GA
The radar
The Atlanta radar (KFFC), 125 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:05 PM EDT | TSTM WND DMG | 1 S Colima, GA | FOUR TREES REPORTED DOWN ON ROADS INCLUDING HWY 411 AND HWY 53 IN THE EASTERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
667
WWUS82 KFFC 182002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT WED JUN 18 2014
GAZ005-007-012-013-020-021-182100-
402 PM EDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
GUSTY WINDS IN PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND
GORDON COUNTIES UNTIL 500 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TAILS CREEK TO RED TOP MOUNTAIN STATE
PARK...MOVING WEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND GORDON
COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SUTALLEE...LAKE ARROWHEAD...KELLOGG CREEK...HOBGOOD
PARK...LITTLE RIVER LANDING...GEORGE WASHINGTON CARVER STATE PARK...
FUNKHOUSER...FAIRMOUNT...RANGER...TAILS CREEK...ROUNDTOP...RED TOP
MOUNTAIN STATE PARK...PINE LOG...OAKMAN AND CARTERS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3471 8447 3448 8462 3412 8454 3410 8492
3451 8493 3477 8478
TIME...MOT...LOC 2002Z 102DEG 4KT 3465 8463 3448 8473
3418 8469
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:50 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 18, 3:50 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT WED JUN 18 2014 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHORT TERM CONTINUES TO BE DOMINATED BY UPPER LEVEL RIDGE. CONVECTION FIRING THIS AFTERNOON ACROSS NORTH GEORGIA...ALONG A WEAK SURFACE FRONT. THE MAJORITY OF THE ACTIVITY IS EXPECTED TO STAY BELOW SEVERE LIMITS...BUT SOME STORMS MAY BE STRONG OR EVEN SEVERE GIVEN THE MODERATE INSTABILITY AND FORCING. FREQUENT LIGHTNING AND HEAVY DOWNPOURS WILL ALSO BE A CONCERN...PARTICULARLY AS THESE STORMS HAVE LITTLE MOVEMENT AND SIT OVER ONE AREA. THURSDAY...A WEAK SHORTWAVE WILL PUSH OUT OF THE OHIO VALLEY AND KEEP AT LEAST DIURNAL CHANCE POPS ACROSS FAR NORTH GEORGIA...WITH GOOD CHANCE IN THE NORTHEAST GEORGIA MOUNTAINS. EXPECT BETTER COVERAGE...BUT INTENSITY SHOULD BE SUB-SEVERE WITH A FEW STRONG STORMS. ABOVE AVERAGE TEMPERATURES WILL CONTINUE THROUGH THE SHORT TERM WITH THE INFLUENCE OF THE RIDGE. HAVE GENERALLY GONE WITH A MODEL BLEND FOR BOTH HIGHS AND LOWS. 31 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. THE UPPER RIDGE CONTINUES OVER THE SOUTHEAST AT THE START OF THE PERIOD BUT BEGINS TO SHIFT TO THE WEST BY THE WEEKEND. THIS LEAVES THE FORECAST AREA IN A MOSTLY NORTHWEST TO WEST UPPER FLOW AND MODELS HINT AT SEVERAL IMPULSES MOVING NORTHWEST TO SOUTHEAST INTO THE SOUTHERN APPALACHIANS. SOME WEAK RIDGING FOR THE FIRST OF THE WEEK AHEAD OF A SHORT WAVE MOVING TOWARD THE MID MS VALLEY. GENERALLY A MOIST ATMOSPHERE THROUGH THE PERIOD...BUT LITTLE IN THE WAY OF DYNAMICS. LOOKS LIKE MOSTLY A DIURNAL PATTERN THROUGH THE LONG TERM. HAVE FAVORED THE NORTHERN ZONES WITH SLIGHTLY HIGHER POPS DUE TO THE INFLUENCE OF POSSIBLE SHORT WAVES IN THE NORTHWEST FLOW. PERSISTENCE TEMPERATURES LOOK OKAY...A BIT WARMER CENTRAL AND SOUTH. 41/01 && .AVIATION... 18Z UPDATE... SCT CU EXPECTED THROUGH THE AFTERNOON...TO DIMINISH INTO THE EVENING HOURS. SCATTERED TSTORMS SHOULD STAY NORTH OF TAF SITES. VRB AND LIGHT WINDS EXPECTED TO PREVAIL...FAVORING THE WEST...EXCEPT HIGHER GUSTS NEAR CONVECTION. PATCHY MVFR VSBYS POSSIBLE AFTER 10Z. CU DEVELOPING AGAIN BY LATE MORNING. TSTM CHANCES AT TAF SITES LOW ENOUGH FOR THURSDAY AFTERNOON NOT TO INCLUDE AT THIS TIME. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON IMPACT OF CONVECTION TO KATL. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 94 72 95 / 10 20 20 20 ATLANTA 72 92 75 93 / 20 20 20 20 BLAIRSVILLE 64 87 67 88 / 30 40 20 30 CARTERSVILLE 68 92 69 92 / 30 30 20 20 COLUMBUS 72 94 75 95 / 10 20 20 20 GAINESVILLE 71 92 73 93 / 30 30 20 30 MACON 68 94 72 95 / 10 20 20 20 ROME 68 93 70 92 / 30 30 20 20 PEACHTREE CITY 66 92 70 93 / 20 20 20 20 VIDALIA 71 93 75 95 / 5 10 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....01 AVIATION...31
Hazardous weather outlook, Jun 18, 4:23 AM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 423 AM EDT WED JUN 18 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 423 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...EXCEPT FOR PORTIONS OF EAST CENTRAL. A WEAK SURFACE BOUNDARY WILL HELP TO FOCUS THE THUNDERSTORMS. ISOLATED SEVERE STORMS CANNOT BE RULED OUT...PRODUCING GUSTY WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. SOME STRONG STORMS AND POSSIBLY A FEW SEVERE ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 18, 12:26 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EDT WED JUN 18 2014
GAZ006>008-014-015-181730-
1226 PM EDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION...LUMPKIN...
DAWSON...FANNIN AND GILMER COUNTIES UNTIL 130 PM EDT...
AT 1223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM HIGDON TO JUNO. THESE STORMS
WERE DRIFTING SOUTHEAST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
UNION...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES...INCLUDING
AREAS AROUND CAMP MERRILL...NIMBLEWILL...LEN FOOTE HIKE INN...GOOCH
MOUNTAIN SHELTER...HAWK MOUNTAIN SHELTER...SUCHES...GADDISTOWN...
BLACK GAP SHELTER...STOVER CREEK SHELTER...SPRINGER MOUNTAIN
SHELTER...MARGRET...MORGANTON...BLUE RIDGE...HIGDON AND COLWELL.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING. PEA SIZED HAIL AND WINDS
GUSTING TO 30 MPH ARE ALSO POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3476 8390 3449 8403 3440 8425 3443 8426
3447 8426 3447 8428 3468 8436 3479 8453
3497 8446
TIME...MOT...LOC 1625Z 004DEG 0KT 3488 8444 3475 8426
3450 8423Special weather statement, Jun 18, 12:54 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT WED JUN 18 2014
GAZ031-181800-
1254 PM EDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING COUNTY
UNTIL 200 PM EDT...
AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH HEAVY RAIN AND PEA SIZED HAIL OVER
UNION...MOVING EAST AT 5 MPH. OTHER STORMS WERE FORMING ACROSS
NORTHWEST PAULDING COUNTY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING COUNTY...INCLUDING AREAS AROUND UNION...YORKVILLE AND
DALLAS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
ALSO...PEA SIZED HAIL AND WINDS GUSTING TO 30 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3396 8497 3400 8496 3403 8494 3402 8480
3380 8484 3384 8504 3395 8503
TIME...MOT...LOC 1653Z 273DEG 3KT 3386 8496Special weather statement, Jun 18, 1:33 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT WED JUN 18 2014
GAZ008-009-015-016-181830-
133 PM EDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL IN
WHITE...UNION...TOWNS AND LUMPKIN COUNTIES UNTIL 230 PM EDT...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ANNA RUBY FALLS TO CAMP MERRILL...MOVING
EAST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...UNION...TOWNS AND LUMPKIN COUNTIES...INCLUDING AREAS AROUND
WHITLEY GAP SHELTER...SMITHGALL WOODS CONSERVATION AREA...UNICOI
STATE PARK...ROBERTSTOWN...BLOOD MOUNTAIN SHELTER...CAMP MERRILL...
BLUE MOUNTAIN SHELTER...WOODS HOLE SHELTER...GOOCH MOUNTAIN
SHELTER...VOGEL STATE PARK...LOW GAP SHELTER...CAMP COLEMAN LAKE...
ANNA RUBY FALLS...TURNERS CORNER AND PORTER SPRINGS. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
ALSO...PEA SIZED HAIL AND WINDS GUSTING TO 35 MPH ARE POSSIBLE WITH
THESE STORMS.
&&
LAT...LON 3482 8377 3483 8365 3480 8367 3477 8363
3474 8362 3474 8366 3454 8400 3458 8418
3468 8412 3484 8393
TIME...MOT...LOC 1732Z 275DEG 5KT 3479 8364 3474 8375
3476 8389 3461 8410Special weather statement, Jun 18, 2:01 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT WED JUN 18 2014
GAZ008-009-181900-
201 PM EDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL IN
UNION AND TOWNS COUNTIES UNTIL 300 PM EDT...
AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF GUMLOG TO MOUNTAIN
SCENE...MOVING EAST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
UNION AND TOWNS COUNTIES...INCLUDING AREAS AROUND BLUE MOUNTAIN
SHELTER...BLAIRSVILLE...TRACK ROCK...MOUNTAIN SCENE...BRASSTOWN
BALD...GUMLOG...PLUM ORCHARD GAP SHELTER...TATE CITY...TITUS...
MACEDONIA...HIAWASSEE...YOUNG HARRIS AND ALEXANDERS MILL.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
ALSO...PEA SIZED HAIL AND WINDS GUSTING TO 35 MPH ARE POSSIBLE WITH
THESE STORMS.
&&
LAT...LON 3499 8354 3495 8354 3493 8359 3492 8359
3488 8365 3482 8365 3481 8366 3481 8398
3499 8405 3500 8355
TIME...MOT...LOC 1801Z 214DEG 4KT 3501 8402 3489 8392
3485 8373Special weather statement, Jun 18, 3:14 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT WED JUN 18 2014
GAZ005-007-012-013-020-021-182000-
314 PM EDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL
IN PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND GORDON COUNTIES
UNTIL 400 PM EDT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM BLAINE TO LAKE
ARROWHEAD...MOVING NORTH AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND GORDON COUNTIES...
INCLUDING AREAS AROUND LAKE ARROWHEAD...SALACOA VALLEY...TALMADGE...
TALKING ROCK...BLAINE...HINTON...TALONA...ROUNDTOP...PINE LOG...
FUNKHOUSER...FAIRMOUNT...RANGER...OAKMAN AND CARTERS. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
ALSO...PEA SIZED HAIL AND WINDS GUSTING TO 35 MPH ARE POSSIBLE WITH
THESE STORMS.
&&
LAT...LON 3464 8446 3446 8450 3435 8458 3426 8456
3427 8475 3448 8477 3466 8477
TIME...MOT...LOC 1914Z 133DEG 3KT 3452 8460 3442 8466
3430 8466Special weather statement, Jun 18, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT WED JUN 18 2014
GAZ005-007-012-013-020-021-182100-
402 PM EDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
GUSTY WINDS IN PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND
GORDON COUNTIES UNTIL 500 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TAILS CREEK TO RED TOP MOUNTAIN STATE
PARK...MOVING WEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND GORDON
COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SUTALLEE...LAKE ARROWHEAD...KELLOGG CREEK...HOBGOOD
PARK...LITTLE RIVER LANDING...GEORGE WASHINGTON CARVER STATE PARK...
FUNKHOUSER...FAIRMOUNT...RANGER...TAILS CREEK...ROUNDTOP...RED TOP
MOUNTAIN STATE PARK...PINE LOG...OAKMAN AND CARTERS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3471 8447 3448 8462 3412 8454 3410 8492
3451 8493 3477 8478
TIME...MOT...LOC 2002Z 102DEG 4KT 3465 8463 3448 8473
3418 8469The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 12:26 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin | 64 min |
| Jun 18, 12:54 PM EDT | Special Weather Statement | FFC | Paulding | 66 min |
| Jun 18, 1:33 PM EDT | Special Weather Statement | FFC | Lumpkin | 57 min |
| Jun 18, 2:01 PM EDT | Special Weather Statement | FFC | Towns | 59 min |
| Jun 18, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 23 min |
| Jun 18, 3:14 PM EDT | Special Weather Statement | FFC | Pickens | 46 min |
| Jun 18, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 40 min |
| Jun 18, 4:43 PM EDT | Special Weather Statement | FFC | Cobb | 62 min |
| Jun 18, 5:46 PM EDT | Special Weather Statement | FFC | Union | 44 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.